Results 1 to 4 of 4

Thread: T4 Question

  1. #1
    quinnbaylor is offline Junior Member
    Join Date
    Sep 2014
    Posts
    66

    T4 Question

    I've been using 3.6ius Pharma grade HGH for the last year and about a month ago decided to add T4 (100 mcg daily). But now I'm getting terrible constipation. I thought that the T4 would've sped up my metabolism. Anyone know why this is happening??

    Any thoughts/experience/advice would be much appreciated.

    Thx, in advance, for the help!

    QB

  2. #2
    quinnbaylor is offline Junior Member
    Join Date
    Sep 2014
    Posts
    66
    Bump

  3. #3
    quinnbaylor is offline Junior Member
    Join Date
    Sep 2014
    Posts
    66
    I stopped taking the T4 a few days ago and now I'm experiencing extreme tiredness. I can barely keep my eyes open. Does anyone know how long this last until my thyroid starts working on it's own again??

  4. #4
    Join Date
    Aug 2010
    Posts
    7,800
    My thyroids went bananas and I lost nearly 50lbs in 4 weeks. The blood work showed that my thyroids were back to normal in 6 weeks. Those thyroids are pretty resilient.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •